# SDR A6WA2018101246110

- Difficulty date: October 12, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 38,543 hours, 36,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT LATCH AREA ON TRU DOOR HAS A CRACK. REPLACED LT TRU DOOR LAND SKIN IAW SRM 51-42-06, 51-42-13.
